VOL. 59 · NO. 3 | July, 2007
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 59 (3), (July, 2007)
No abstract available
Articles
Masayuki ASAOKA
J. Math. Soc. Japan 59 (3), 603-648, (July, 2007) DOI: 10.2969/jmsj/05930603
KEYWORDS: projectively Anosov systems, dominated splittings, 37D30, 37B30, 37C15, 37E30
Wataru ICHINOSE
J. Math. Soc. Japan 59 (3), 649-668, (July, 2007) DOI: 10.2969/jmsj/05930649
KEYWORDS: Feynman path integral, Pauli equation, time-slicing method, 81S40, 81S30
Toshiyuki KOBAYASHI
J. Math. Soc. Japan 59 (3), 669-691, (July, 2007) DOI: 10.2969/jmsj/05930669
KEYWORDS: Cartan decomposition, double coset space, multiplicity-free representation, semisimple Lie group, homogeneous space, visible action, flag variety, 22E4, 32A37, 43A85, 11F67, 53C50, 53D20
Tsuyoshi MIEZAKI, Hiroshi NOZAKI, Junichi SHIGEZUMI
J. Math. Soc. Japan 59 (3), 693-706, (July, 2007) DOI: 10.2969/jmsj/05930693
KEYWORDS: Eisenstein series, Fricke group, locating zeros, modular forms, 11F11, 11F12
Jae Ho CHOI, Yong Chan KIM, Toshiyuki SUGAWA
J. Math. Soc. Japan 59 (3), 707-727, (July, 2007) DOI: 10.2969/jmsj/05930707
KEYWORDS: Univalent Function, Subordination, coefficient bound, 30C45, 30C50
Alexander STOIMENOW
J. Math. Soc. Japan 59 (3), 729-749, (July, 2007) DOI: 10.2969/jmsj/05930729
KEYWORDS: rational link, Montesinos link, pretzel link, $k$-move, Jones polynomial, Kauffman polynomial, 57M25
Ryosuke YAMAMOTO
J. Math. Soc. Japan 59 (3), 751-761, (July, 2007) DOI: 10.2969/jmsj/05930751
KEYWORDS: contact structure, open book decomposition, Stallings twist, 57R17, 57M50, 57M25
Hisaaki FUJITA, Yosuke SAKAI, Daniel SIMSON
J. Math. Soc. Japan 59 (3), 763-795, (July, 2007) DOI: 10.2969/jmsj/05930763
KEYWORDS: degeneration, tame representation type, bound quiver, group action, 16G10, 16G60, 14R20, 16S80
Andreas ARVANITOYEORGOS, Filip DEFEVER, George KAIMAKAMIS
J. Math. Soc. Japan 59 (3), 797-809, (July, 2007) DOI: 10.2969/jmsj/05930797
KEYWORDS: biharmonic submanifold, minimal hypersurface, pseudo-Euclidean space, 53C40, 53C50, 53A07
Kuniaki HORIE
J. Math. Soc. Japan 59 (3), 811-824, (July, 2007) DOI: 10.2969/jmsj/05930811
KEYWORDS: abelian number field, ideal class group, Iwasawa theory, 11R29, 11R23, 11R27
Nobuhiro INNAMI
J. Math. Soc. Japan 59 (3), 825-835, (July, 2007) DOI: 10.2969/jmsj/05930825
KEYWORDS: compression theorem, Geodesic, Alexandrov space, 53C20, 53C22
Takayuki KUBO
J. Math. Soc. Japan 59 (3), 837-859, (July, 2007) DOI: 10.2969/jmsj/05930837
KEYWORDS: Navier-Stokes equations, Stokes equations, aperture domain, $L^p$-$L^q$ estimate, 35J55, 76D07
Kazuhiro ISHIGE, Yoshitsugu KABEYA
J. Math. Soc. Japan 59 (3), 861-898, (July, 2007) DOI: 10.2969/jmsj/05930861
KEYWORDS: decay rates estimate, linear parabolic equation, radial solutions, 35B40, 35B45, 35K05
Takeshi IZAWA
J. Math. Soc. Japan 59 (3), 899-910, (July, 2007) DOI: 10.2969/jmsj/05930899
KEYWORDS: singular foliation, non-transversality, Baum-Bott residue formula, 32S65, 32A27
Benoît AUDOUBERT, Tu Chanh NGUYEN, Mutsuo OKA
J. Math. Soc. Japan 59 (3), 911-912, (July, 2007) DOI: 10.2969/jmsj/05930911
KEYWORDS: Torus curves, maximal contact, Alexander polynomial, Zariski multiple, 14H20, 14H30, 32S05, 32S55
Back to Top